# SDR DALA2020032502038

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 WEAR ON BUSHINGS (2EA) IN LOWER ATTACH FITTING AT UPPER LINK STA NAC=160 LH PYLON. CORRECTIVE ACTION:SUMMARY: NRC.00502 BUSHINGS (2EA) WERE REPLACED IN LOWER ATTACH FITTING AT UPPER LINK STA NAC=160 LH PYLON. PER B-757-300 SRM. (1536649)
